# SDR 05FDEA02269

- Difficulty date: August 5, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11
- Aircraft serial: 48443
- Aircraft time: 68,239 hours, 11,216 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING L/E NR 7 CRACKS ON INTERNAL DOUBLER AT STA XORS 552.  REPAIR IAW SRM 57-10-00 FIG 25 VOL I.
